# SDR ASAA2019043089196

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 62,565 hours, 24,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FAILED TO CHARGE/TURN ON EMERGENCY LIGHTS. GROUNDED - YES. REPLACED BATTERY PACK S/N 208194, REF B737-900 AMM 33-51-06.
